MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS

MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Catalog Number MDT2168286
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer states, "the staff placed a piece of what appears to be packing tape on the towel that they said they used to demonstrate the lint that was coming off the towels.The procedural operations manager indicated verbally that he thinks it is most likely just the small fibers within the towel, but the doctor is apparently seeing this "lint" when she is trying to view an object that is laid down on top of the towel under the microscope.".
 
Additional Manufacturer Narrative
Customer states, "the staff placed a piece of what appears to be packing tape on the towel that they said they used to demonstrate the lint that was coming off the towels.The procedural operations manager indicated verbally that he thinks it is most likely just the small fibers within the towel, but the doctor is apparently seeing this "lint" when she is trying to view an object that is laid down on top of the towel under the microscope." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25089749
Report Number1417592-2026-00907
Device Sequence Number5031445
Product Code FRL
UDI-Device Identifier10080196282746
UDI-Public10080196282746
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168286
Device Lot Number50525100064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown